# SDR GTIA2024112238545

- Difficulty date: November 21, 2024
- Submitted: November 23, 2024
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 27,368 hours, 12,065 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR FROM AIR CONDITIONING. SMELL DISSAPATED WITH PACK 2 OFF ( PACKS  A321 WITHOUT MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/ MP K6443 (ENHANCED ECS) )--
